Home > Research > Publications & Outputs > The edge-chromatic class of regular graphs of d...

Keywords

View graph of relations

The edge-chromatic class of regular graphs of degree 4 and their complements

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

The edge-chromatic class of regular graphs of degree 4 and their complements. / Chetwynd, Amanda; Hilton, A.

In: Discrete Applied Mathematics, Vol. 16, No. 2, 1987, p. 125-134.

Research output: Contribution to journalJournal articlepeer-review

Harvard

APA

Vancouver

Author

Chetwynd, Amanda ; Hilton, A. / The edge-chromatic class of regular graphs of degree 4 and their complements. In: Discrete Applied Mathematics. 1987 ; Vol. 16, No. 2. pp. 125-134.

Bibtex

@article{b336520bd9114a1891db70fc30c16f8c,
title = "The edge-chromatic class of regular graphs of degree 4 and their complements",
keywords = "Graph theory",
author = "Amanda Chetwynd and A Hilton",
year = "1987",
doi = "10.1016/0166-218X(87)90069-2,",
language = "English",
volume = "16",
pages = "125--134",
journal = "Discrete Applied Mathematics",
issn = "0166-218X",
publisher = "Elsevier",
number = "2",

}

RIS

TY - JOUR

T1 - The edge-chromatic class of regular graphs of degree 4 and their complements

AU - Chetwynd, Amanda

AU - Hilton, A

PY - 1987

Y1 - 1987

KW - Graph theory

U2 - 10.1016/0166-218X(87)90069-2,

DO - 10.1016/0166-218X(87)90069-2,

M3 - Journal article

VL - 16

SP - 125

EP - 134

JO - Discrete Applied Mathematics

JF - Discrete Applied Mathematics

SN - 0166-218X

IS - 2

ER -